Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The strongly prime radical

Authors: W. K. Nicholson and J. F. Watters
Journal: Proc. Amer. Math. Soc. 76 (1979), 235-240
MSC: Primary 16A12; Secondary 16A21
MathSciNet review: 537080
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let R denote a strongly prime ring. An explicit construction is given of the radical in R-mod corresponding to the unique maximal proper torsion theory. This radical is characterized in two other ways analogous to known descriptions of the prime radical in rings. If R is a left Ore domain the radical of a module coincides with the torsion submodule.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A12, 16A21

Retrieve articles in all journals with MSC: 16A12, 16A21

Additional Information

PII: S 0002-9939(1979)0537080-8
Keywords: Strongly prime, left exact radical, Ore domain
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia